# SDR SIMA20140926004

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 11,083 hours, 7,143 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 2 FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT IAW AMM 33-50-00.
